# SDR FDEA201708232314

- Difficulty date: August 23, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 101,000 hours, 20,338 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT RT WING FIXED LEADING EDGE BEADED DOUBLER STA XOS 667 WITH 1 CRACK. REMOVED AND REPLACED WITH NEW BEADED DOUBLER AS PER SRM 57-40-02-2R REPAIR 15 FIG 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
